On the limit-3 classification of the square of a second-order, linear differential expression

William Norrie Everitt; Magnus Giertz

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 4, page 653-665
  • ISSN: 0011-4642

How to cite

top

Everitt, William Norrie, and Giertz, Magnus. "On the limit-3 classification of the square of a second-order, linear differential expression." Czechoslovak Mathematical Journal 26.4 (1976): 653-665. <http://eudml.org/doc/12975>.

@article{Everitt1976,
author = {Everitt, William Norrie, Giertz, Magnus},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {653-665},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the limit-3 classification of the square of a second-order, linear differential expression},
url = {http://eudml.org/doc/12975},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Everitt, William Norrie
AU - Giertz, Magnus
TI - On the limit-3 classification of the square of a second-order, linear differential expression
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 4
SP - 653
EP - 665
LA - eng
UR - http://eudml.org/doc/12975
ER -

References

top
  1. Choudhuri Jyoti, Everitt W. N., 10.1112/jlms/s2-1.1.661, J. Lond. Math. Soc. (2) 1 (1969) 661 - 673. (1969) MR0248562DOI10.1112/jlms/s2-1.1.661
  2. Dunford N., Schwartz J. T., Linear operators; Part II, (Interscience, New York 1955). (1955) Zbl0128.34803
  3. Everitt W. N., Giertz M., 10.1112/plms/s3-24.1.149, Proc. Lond. Math. Soc. (3) 24 (1972) 149-170. (1972) Zbl0243.34046MR0289841DOI10.1112/plms/s3-24.1.149
  4. Everitt W. N., Giertz M., 10.1112/jlms/s2-10.4.417, J. Lond. Math. Soc. (2) 10 (1975) 417-426. (1975) Zbl0317.34013MR0377170DOI10.1112/jlms/s2-10.4.417
  5. Everitt W. N., Giertz M., On the deficiency indices of powers of formally symmetric differential expressions, Spectral Theory and Differential Equations, Lecture Notes in Mathematics 448, Springer-Verlag, Berlin 1975. (1975) Zbl0315.34010MR0450661
  6. Kauffman R. M., 10.1090/S0002-9947-1975-0358438-7, Trans. Amer. Math. Soc. 201 (1975) 347-366. (1975) Zbl0274.34019MR0358438DOI10.1090/S0002-9947-1975-0358438-7
  7. Kumar Krishna V., The limit-2 case of the square of a second-order differential expression, J. London Math. Soc. 8 (1974) 134-138. (1974) MR0338497
  8. Naimark M. A., Linear differential operators: Part II, (Ungar, New York, 1968). (1968) Zbl0227.34020MR0353061
  9. Read T. T., On the limit point condition for polynomials in a second order differential expression, Chalmers University of Göteborg and the University of Göteborg, Department of Mathematics No. 13 - 1974. (1974) MR0372310
  10. Zettl A., The limit point and limit circle cases for polynomials in a differential operator, Proc. Royal Soc. Edinburgh 73A (1974/75) 301-306. (1974) Zbl0334.34025MR0379968

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.